# SDR CA120413005

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,446 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 1145501841
- Condition: Bent
- Location: Lt Wing Root
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMPLETING THE LT ENGINE REMOVAL, MAINTENANCE PERSONNEL NOTED A FUEL DRIP COMING OUT OF THE LT WING ROOT.  FURTHER INVESTIGATION FOUND THAT THE BLEED AIR LINE CLAMP HAD CHAFED THROUGH THE FUEL CROSSFEED TUBE IN 2 PLACES.  THE BRACKET THAT HOLDS THE BLEED AIR LINE IN PLACE HAD BEEN BENT WHICH LED TO THE LINE HANGING DOWN ENOUGH TO CHAFE THROUGH THE FUEL CROSSFEED TUBE.
